# SDR DHL2000707031

- Difficulty date: August 31, 2000
- Submitted: September 5, 2000
- Operation: Air carrier
- Aircraft: N707DH
- Make and model: Boeing 727-22
- Aircraft serial: 18321
- Engine: Pwa JT8D7B
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: C

## Discrepancy

NR 3 ENGINE FAILED ON T/O, ENGINE SHUT DOWN (POWER LOSS).  EMERGENCY DECLARED, RETURNED TO BWI.  INITIAL INSPECTION INDICATES TURBINE FAILURE.
